It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-30-2003, 11:51 PM   #1
Senior Veteran
(male)
 
Join Date: Sep 2001
Posts: 784
Andrew29 HB User
Unhappy Please HELP, my acne is unbeatable!!

I'm 19 and have had acne for 6 years, and am quite convinced that my acne will never go away. In these 6 years, I have tried so many medications. In the last 3 years, I've been on Accutane 3 times!! I just finished my third course at 120mg/day. And what do you know, I'M BREAKING OUT AGAIN already!!! I thought I would get some time "acne-free time" to fade the 50+ red marks on my face (no joke). It's so ridiculus. This is no way for a person to live their life. What can I do? What is there to do? If the strongest acne medication (Accutane) does not work 3 times, can anything stop my acne?? I have pretty much lost all hope.

[This message has been edited by Andrew29 (edited 05-31-2003).]

 
Old 05-31-2003, 01:35 AM   #2
Senior Member
 
Join Date: May 2003
Posts: 119
Hopetimistic HB User
Post

Hi Andrew,

After accutance, I was on topical isotretinoin gel (with a combined antibiotic) which worked great to minimise new zits, and reduce the severity of the few which popped up from time to time. I hardly get new zits these days.

I am now on retin-A gel to reduce comedones on the nose, and believe me, I have only been using it for a few days, and they are about 80% less than what I used to have before.

I am also using 98% aloe vera gel to help skin healing, which is working great so far. So, don't lose hope, it's just a mater of time when you find something that will work wonders for you too. I suffered badly from acne for 10 years before I discovered accutance and isotretinoin.

All the Best.
__________________
The above is only my Personal Humble Opinion, Folks.

I am no expert on these matters. Please consult the (supposed) experts, and seek the advice of other people as well.

 
Sponsors Lightbulb
   
Old 05-31-2003, 09:55 AM   #3
Senior Veteran
(male)
 
Join Date: Sep 2001
Posts: 784
Andrew29 HB User
Post

Ya I've used Retin-A before. Didn't work for me. Which topical isotretinoin gel was it? Clindamycin? Ya i've used that too. Didn't work either.

 
Old 05-31-2003, 12:50 PM   #4
Veteran
 
Join Date: Jan 2003
Posts: 499
EMMANUEL HB User
Post

Hope,
Which isotretinoin gel did you use before you switched to retin-A? Also, which retin A are you on(strength,micro?).

Thanks,
Emma
__________________
May you have enough happiness to make you sweet, enough trials to keep you strong, enough sorrow to keep you human, and enough hope to keep you happy.

Peace

~*Emma*~

 
Old 05-31-2003, 01:30 PM   #5
Inactive
 
Join Date: May 2003
Location: Miami, FL
Posts: 28
Scarred for Life HB User
Question

Have you tried a natural food/low carb diet?

 
Old 06-02-2003, 02:03 PM   #6
Member
(male)
 
Join Date: Apr 2003
Location: England
Posts: 56
david76saul HB User
Post

benzamycin gel worked for my acne. And for red marks, go and get a Tca chemical peel their gr8!
__________________
d.saul

 
Old 06-02-2003, 02:04 PM   #7
Member
(male)
 
Join Date: Apr 2003
Location: England
Posts: 56
david76saul HB User
Post

benzamycin gel worked for my acne. And for red marks, go and get a Tca chemical peel their gr8!
__________________
d.saul

 
Old 06-02-2003, 03:32 PM   #8
Senior Member
 
Join Date: May 2003
Posts: 119
Hopetimistic HB User
Post

Hi Folks.

Emma/Andrew,

I was using isotretinoin 0.05% gel with 2% erythromycin, sold as Isotrexin gel. I also previously used Isotrex gel which is Isotretinoin 0.05% without erythromycin.

Retin-A Gel has Tretinoin 0.025%. I only started using this a week or so ago for comedones on the nose, and it's been working fine so far. I should however say I use the gels sparingly, and like to give my skin some breathing space of a couple of days every now and then.

I would also advise caution with aloe vera gel which I also use and have recommended, not to over-use it. As some others have suggested on this board, just apply it once daily, or it can cause drying. Vit-A derivatives are drying enough as they are!

All the Best, Folks.
__________________
The above is only my Personal Humble Opinion, Folks.

I am no expert on these matters. Please consult the (supposed) experts, and seek the advice of other people as well.

 
Old 06-02-2003, 04:26 PM   #9
Inactive
 
Join Date: Mar 2003
Location: NY, USA
Posts: 25
A. Cutane HB User
Post

hey, have you tried getting a biopsy to see if its just an allergic reaction? or like i went to my chiropractor once and he did all these tests on me to see what i was allergic to and it turned out i was allergic to foods i didnt even know i was allergic too.. aww good luck! im sorry

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Accutane
Aspirin
Benzoyl
Clindamycin
Differin
  Accutane
Aspirin
Benzoyl
Clindamycin
Differin




TOP THANKED CONTRIBUTORS



WhenItRains (10), ClearSkinRomy (6), MSNik (5), mmisty (5), jonnstar (3), poozers (3), Debaloo (2), MG098 (2), LitS917 (2), lisamariemoon (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1005), Apollo123 (905), Titchou (848), janewhite1 (823), Gabriel (759), ladybud (754), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 11:09 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!